# SDR JJBA20151113003

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8201
- Aircraft serial: 513
- Aircraft time: 33,671 hours, 46,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  INSPECTED DOOR CLOSED SENSOR & OVER CENTER PROXIMITY SENSOR WIRING & CONNECTIONS.  PERFORMED DETAILED VISUAL INSPECTION & OPERATION CHECKED DOOR, PRESSURIZED ACFT TO 3 PSI WITH NO LEAKS OR WARNING.
